# SDR SWAA2014090331553

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 27,208 hours, 16,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY STILL OPERATIONAL.  INSTALLED SLIDE ASSEMBLY IAW MT.
